Day 17 is a Thursday.
I wake up and I am so proud of myself for going to ballet last night. I feel better. AND I didn’t need Benadryl in order to sleep. I guess the exercise helped with that.
At 2:00 today I had to take a Dramamine as I still felt dizzy and wanted to head of the nausea – strategy still seems to be working.
I will tell you, the brain zaps for me were minimal compared to the vertigo and nausea. But I guess everyone’s different.
Other recent side effects I have noticed:
1. I’m a bit bunged up. (unable to go.) Maybe this is a side effect of the Dramamine because I haven’t read it as a side effect of the Lexapro. Everything has something!
2. My stomach is perpetually in butterflies, recently. You know when you are really cold and you get the shakes? My stomach/abs shake almost all of the time now. Heck, I’ll take this over the vertigo any day though. Plus, maybe it’ll help me lose more weight. I still blame a lot of my weight gain on the Lexapro.
Mom is on Lexapro. I’ve warned her about coming off of it. I think she should come off, because it was our pill-pusher of a family doctor put us on it, but she is very trusting (often too much so) of Doctors.